I Use “Wax” Because It Makes Me Calmer, But Now I Am Seeing 3D Images
Roopa Sethi, Dominic DiPrinzo, Ryan McAllister
The Primary Care Companion For CNS Disorders June 21, 2018 DOI: 10.4088/pcc.15l01868 (opens in new tab)
Study at a glance
AI-extracted from the abstract| Characteristics | Case report Peer reviewed |
|---|---|
| Sample size | 1 |
| Population | A 39-year-old single white woman with past posttraumatic stress disorder and cannabis use disorder |
| Citations | 1 |
| Key findings | Reports the case of a 39-year-old woman with a history of posttraumatic stress disorder and cannabis use disorder who experienced hallucinations after using "wax," a high-potency cannabis derivative. The authors note that such derivatives have become increasingly popular while their effects are not fully known. |
Abstract
Article AbstractBecause this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.To the Editor: Use of high-potency cannabis derivatives has become increasingly popular over the past few years; however, their effects are not fully know†‹n. Here, we present the case of a woman who experienced hallucinations after using "wax." Case report. A 39-year-old single white woman with a past psychiatric history of posttraumatic stress disorder and cannabis use disorder presented for a follow-up appointment.